# SDR 08FDEA02755

- Difficulty date: July 8, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 50,447 hours, 35,587 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651592231
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN MAIN FRAME STA 380, BETWEEN STRINGER 7R AND RIGHT FWD DOOR, CUTOUT FRAME.  REPAIRED FRAME REF SRM 53-10-4 FIG 2, REMOVED AND REINSTALLED DOOR TRIM AND DOOR TRIM SUPPORT REF SRM 51-30-02 PG'S 1-10.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
